# SDR WRLA2005140

- Difficulty date: August 16, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N278
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9822503
- Part serial: 0178
- Condition: Twisted
- Location: L-3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK IN HEL, L-3 EVACUATION SLIDE WAS TEST DEPLOYED PER WOA TC 1095 CARD.  THE SLIDE FULLY INFLATED BUT FAILED TO REGAIN THE PROPER DIRECTION FOR USE.  REMOVED AND REPLACED SLIDE PER MM PROCEDURES.
